Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 27, NWS Cheyenne, WY

May 27, 2013Box Butte County, Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 27, 2013, 3:57 PM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2013, 3:57 PM MDT (21:57 UTC)
Expired
May 27, 2013, 5:00 PM MDT
In force
63 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 185 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:05 PM MDTTORNADO18 W Hemingford, NE
May 27, 4:20 PM MDTHAIL 115 W Hemingford, NEHALF INCH TO QUARTER SIZED HAIL. GRASS IS COVERED WITH HAIL. 0.5 INCHES OF NEW RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:19 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 10.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
832 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WUUS55 KCYS 272157
SVRCYS
NEC013-045-165-272300-
/O.NEW.KCYS.SV.W.0027.130527T2157Z-130527T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
  EAST CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 500 PM MDT

* AT 353 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLAHERTYS
  CORNER...AND MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
  CENTRAL SIOUX...NORTHWESTERN BOX BUTTE AND SOUTHWESTERN DAWES
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4262 10321 4212 10317 4226 10358 4246 10361
TIME...MOT...LOC 2157Z 272DEG 12KT 4231 10347

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
1 follow-up statement
950 
WWUS55 KCYS 272204
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
404 PM MDT MON MAY 27 2013

NEC013-045-165-272214-
/O.CAN.KCYS.SV.W.0027.000000T0000Z-130527T2300Z/
BOX BUTTE NE-DAWES NE-SIOUX NE-
404 PM MDT MON MAY 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SIOUX...
SOUTHWESTERN DAWES AND NORTHWESTERN BOX BUTTE COUNTIES IS
CANCELLED...

THE SEVERE THUNDERSTORM WARNING THAT PROMPTED THE WARNING HAS BEEN
UPGRADED TO A TORNADO WARNING.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT.

LAT...LON 4262 10321 4212 10317 4226 10358 4246 10361
TIME...MOT...LOC 2204Z 272DEG 12KT 4231 10344

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:38 PM MDT, 19 minutes earlier.

Area forecast discussion, May 27, 3:38 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
338 PM MDT MON MAY 27 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 320 PM MDT MON MAY 27 2013

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT ACROSS WESTERN
NEBRASKA LATE THIS AFTERNOON THROUGH LATE THIS EVENING. HAVE ONLY
HAD ONE OR TWO STRONG STORMS SO FAR...WITH THE CURRENT STORMS
PRODUCING QUITE A BIT OF LIGHTNING. CURRENT DEWPOINTS ARE STILL IN
THE UPPER 50S TO LOWER 60S ACROSS PORTIONS OF THE PANHANDLE OF
NEBRASKA...SO WILL CONTINUE TO WATCH FOR FURTHER DEVELOPMENT. SOME
DRIER AIR IS PUSHING INTO THE TORRINGTON AND SCOTTSBLUFF AREA WITH
NORTHWEST WINDS. MORE ACTIVITY IS DEVELOPING FURTHER TO THE WEST
ACROSS THE MOUNTAINS...SO WILL HAVE TO MONITOR THIS AS WELL. MAIN
CONCERNS ARE FOR GUSTY STRONG WINDS AND LARGE HAIL.

MODELS SHOW DRIER AIR PUSHING ACROSS THE AREA TONIGHT WHICH SHOULD
LIMIT FOG POTENTIAL...ALTHOUGH LOW STRATUS CLOUDS ARE POSSIBLE
ACROSS THE NORTHERN PANHANDLE TONIGHT WITH COOL MINIMUM TEMPERATURES.

FOR TUESDAY AND WEDNESDAY...ALL MODELS INDICATE A MORE WIDESPREAD
COVERAGE OF SHOWERS AND THUNDERSTORMS AS THE MAIN PACIFIC UPPER
LEVEL TROUGH PUSHES INTO WYOMING. FOCUS ON TUESDAY WILL BE THE
HIGH PLAINS AS A VIGOROUS SHORTWAVE...AHEAD OF THE MAIN TROUGH...EJECTS
NORTHEAST ACROSS HIGH PLAINS OF COLORADO AND WYOMING IN THE
AFTERNOON. MODELS CONTINUE TO INDICATE DEEP MOISTURE AND LIFT WITH
CAPE VALUES OVER 1000 J/KG AND PW/S AROUND 1 INCH. THERE IS THE
POTENTIAL FOR SEVERE WEATHER EAST OF A LINE FROM CHEYENNE TO
DOUGLAS WYOMING. HOWEVER...THE LAST FEW EVENTS HAVE ONLY RESULTED
IN A FEW STRONG TO SEVERE STORMS...SO WILL NOT WORD THE FORECAST
TOO AGGRESSIVE AT THIS TIME. HEAVY RAIN IS POSSIBLE WITH THESE
STORMS AS MODELS ARE SHOWING HIGH QPF VALUES AND THE POTENTIAL FOR
SOME OF THESE THUNDERSTORMS TO PRODUCE OVER ONE INCH OF RAIN IN A
SHORT PERIOD OF TIME. THE THUNDERSTORM THREAT WILL BE LOWER ON
WEDNESDAY AS COOLER AIR MOVES INTO THE REGION...ALTHOUGH THE
THREAT FOR HEAVY RAIN WILL STILL BE ONGOING ACROSS THE HIGH
PLAINS. TEMPERATURES ON WEDNESDAY WILL BE MUCH COOLER...AND
GENERALLY IN THE 60S TO LOW 70S. PATCHY FOG AND LOW CLOUDS WILL
RETURN TO THE HIGH PLAINS OF SOUTHEAST WYOMING AND WESTERN
NEBRASKA WEDNESDAY NIGHT.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 253 PM MDT MON MAY 27 2013

UPPER TROF/LOW WILL SWING EAST OF THE CWA DURING THE DAY THURSDAY
BUT SOME WRAP-AROUND MOISTURE SHOULD KEEP SOME SHOWERS AND A FEW
STORMS GOING OVER AT LEAST THE NORTHERN PARTS OF THE CWA THROUGH
THURSDAY NIGHT. SECONDARY UPPER TROF WILL THEN PASS ACROSS FRIDAY
NIGHT BRINGING A COOL PUSH OF AIR. SFC UPSLOPE FLOW SHOULD SET OFF
SOME SHOWERS SATURDAY. DRY AND WARMER CONDITIONS WILL THEN SET IN
FOR SUNDAY AND CONTINUE THROUGH MONDAY UNDER A DRY WNW FLOW ALOFT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 1125 AM MDT MON MAY 27 2013

SCTD MVFR CIGS OVER PARTS OF THE PANHANDLE LATE THIS MORNING SHOULD
BREAK UP EARLY THIS AFTERNOON.  ISOLATED SHOWERS AND TSTMS POSSIBLE
THIS AFTERNOON INTO THIS EVENING OVER SE WY WITH SOMEWHAT MORE
COVERAGE OVER THE PANHANDLE.  ACTIVITY WILL DISSIPATE THIS EVENING.
SOME RETURN OF MAINLY MVFR CIGS POSSIBLE LATER TONIGHT OVER THE
PANHANDLE BUT SHOULD NOT BE AS EXTENSIVE.

&&

.FIRE WEATHER...
ISSUED AT 253 PM MDT MON MAY 27 2013

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON ACROSS THE MOUNTAINS AND EASTERN HIGH PLAINS. ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AND
WEDNESDAY BEFORE COOLER AIR MOVES INTO SOUTHEAST WYOMING AND WESTERN
NEBRASKA. FIRE WEATHER CONCERNS ARE LOW DUE TO GREEN FUELS AND
HIGHER HUMIDITIES WITH RAINFALL EXPECTED THROUGH THE MIDDLE AND
END OF THIS WEEK AS A STRONGER PACIFIC STORM SYSTEM PUSHES ACROSS
THE REGION STARTING ON TUESDAY AND CONTINUING THROUGH FRIDAY...LIKELY
BRINGING WETTING RAINS AND COOLER TEMPERATURES TO THE AREA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...TJT
Hazardous weather outlook, May 27, 2:01 PM MDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
201 PM MDT MON MAY 27 2013

WYZ101>119-282015-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
201 PM MDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST WYOMING THIS
AFTERNOON...WITH GUSTY WINDS AROUND 40 MPH POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
FORECAST THROUGH MOST OF THE WEEK. A FEW STRONG THUNDERSTORMS ARE
POSSIBLE ON TUESDAY ACROSS THE EASTERN PLAINS OF
WYOMING...OTHERWISE THE PROBABILITY OF SEVERE WEATHER IS LOW FOR
THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-282015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
201 PM MDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER WESTERN
NEBRASKA THIS AFTERNOON. SOME OF THESE STORMS WILL BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE INTO LATE THIS
EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM
MDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
FORECAST THROUGH MOST OF THE WEEK. SOME STRONG THUNDERSTORMS WILL BE
POSSIBLE TUESDAY AFTERNOON ACROSS MUCH OF THE PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED TONIGHT FOR THE POTENTIAL OF SEVERE
THUNDERSTORMS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

TT

In the hours before

Special weather statement, May 27, 3:38 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
338 PM MDT MON MAY 27 2013

NEZ003-096-272230-
BOX BUTTE NE-SOUTH SIOUX NE-
338 PM MDT MON MAY 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX AND NORTHWESTERN
BOX BUTTE COUNTIES UNTIL 430 PM MDT...

AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF FLAHERTYS CORNER...OR 33 MILES
NORTH OF SCOTTSBLUFF...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
FLAHERTYS CORNER AROUND 350 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4243 10316 4229 10303 4227 10360 4244 10363
TIME...MOT...LOC 2138Z 257DEG 17KT 4233 10352

RUBIN
Local storm report, May 27, 3:42 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     FUNNEL CLOUD     6 S HARRISBURG          41.46N 103.74W
05/27/2013                   BANNER             NE   TRAINED SPOTTER

            A LITTLE PEA SIZE HAIL AND 0.03 HUNDREDTHS INCH RAIN.

&&

DDEAL
Local storm report, May 27, 3:45 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND GST     3 E GURLEY              41.32N 102.92W
05/27/2013  E50 MPH          CHEYENNE           NE   STORM CHASER

            STORM CHASER ESTIMATED 50 MPH WIND GUSTS WITH THE GUST
            FRONT AND MARBLE SIZE HAIL

&&

TTRUDEL
Local storm report, May 27, 3:50 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             SW SIDNEY               41.13N 102.97W
05/27/2013  E0.25 INCH       CHEYENNE           NE   LAW ENFORCEMENT

&&

GCLAYCOM
Local storm report, May 27, 3:51 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             5 NNW SIDNEY            41.20N 103.01W
05/27/2013  E0.50 INCH       CHEYENNE           NE   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL.

&&

GCLAYCOM
Local storm report, May 27, 3:57 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             SIDNEY                  41.13N 102.97W
05/27/2013  E1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM MDTSevere Thunderstorm WarningCYSSioux44 min
May 26, 8:30 PM MDTSpecial Weather StatementCYSScotts Bluff45 min
May 26, 9:05 PM MDTSpecial Weather StatementCYSScotts Bluff25 min
May 26, 9:22 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff38 min
May 26, 9:53 PM MDTSpecial Weather StatementCYSScotts Bluff52 min
May 26, 10:16 PM MDTSpecial Weather StatementCYSBox Butte44 min
May 27, 2:00 PM MDTSpecial Weather StatementCYSBanner60 min
May 27, 2:05 PM MDTTornado Warning Tornado observedCYSBanner, Kimball25 min
May 27, 2:28 PM MDTTornado Warning Tornado observedCYSBanner, Cheyenne, Kimball, Morrill32 min
May 27, 2:57 PM MDTSpecial Weather StatementCYSCheyenne48 min
May 27, 3:33 PM MDTSpecial Weather StatementCYSBanner42 min
May 27, 3:36 PM MDTSpecial Weather StatementCYSMorrill39 min
May 27, 3:38 PM MDTSpecial Weather StatementCYSBox Butte52 min
May 27, 3:45 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill60 min
May 27, 4:02 PM MDTTornado Warning Tornado observedCYSBox Butte, Dawes, Sioux28 min
May 27, 4:11 PM MDTSpecial Weather StatementCYSDawes64 min
May 27, 4:32 PM MDTSpecial Weather StatementCYSDawes58 min
May 27, 4:43 PM MDTSevere Thunderstorm WarningCYSDawes62 min
May 27, 4:46 PM MDTSpecial Weather StatementCYSBox Butte59 min
May 27, 4:47 PM MDTSpecial Weather StatementCYSBox Butte58 min
May 27, 5:28 PM MDTSpecial Weather StatementCYSBox Butte62 min
May 27, 5:35 PM MDTSpecial Weather StatementCYSScotts Bluff40 min
May 27, 5:48 PM MDTSpecial Weather StatementCYSBox Butte57 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.